# SDR 2004UALA00613

- Difficulty date: June 24, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 39,821 hours, 14,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT BS 324, LBL 50 - LBL 72 CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WITH T-CAP SPLICE.
